# SDR 02FDEA00692

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,666 hours, 25,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL290 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, COMPLETED QRH PROCEDURES LIGHT WENT OUT.  REMAINDER OF FLIGHT CONDUCTED WITH NR 3 BLEED OFF, NR 2 PACK OFF NORMAL POWER ON NR 3 ENGINE.  CHECKED AFT AIRSTAIR AND FOUND RT PURGE VALVE V BAND CLAMP OPENING LESS THAN .5 INCH FROM SENSOR.  REPOSITIONED V BAND CLAMP AND RAN BOTH NR 1 AND NR 3 ENGINES AND PACKS AT POWER.  LOWER BODY HEAT OPS CK GOOD IAW MM 26-14-000-5 .
